Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red discolored patches all over breasts and upper back, recovering from typhoid. Is it cancer or a reaction?

hi, i am a 32 year old female. i noticed some red discoloured patches all over my breasts and upper back last week. i dont know how long it has been there but since i was just recovering from typhoid , I assumed it was a reaction to the drugs. the patches are still there and am getting worried. sometimes i also experience a tingling in my breasts and nipples. Could it be cancer?
Asked On : Mon, 19 Nov 2012
Answers:  3 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Typhoid is associated with faint red colored patches called 'rose spots'. They are 2-4 mm in diameter. They occur in groups of 5-10 and are seen on days 7-12 after getting the infection.

They occur as a result of bacteria being carried to the skin. These spots are common on lower chest and upper abdomen.

It is difficult to tell whether it is a side effect of drug or not without knowing the drug used.

The other possibilities are skin lesions like systemic lupus erythmatosis, discoid lupus erythmatosis, mastocytosis etc.

Consult your doctor for correct diagnosis and treatment.
Tingling sensation is not an usual feature of cancer.



Thanks and take care

Dr Shailja P Wahal







Answered: Mon, 19 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Your right this rash could be due to drug reaction.,which your taking for typhoid fever.
Be sure ,it cannot be cancer,since rash as at two places.
For tingling sensation in breast and nipple ,get yourself examined by a physician to rule out cancer.
Hope this answer your question.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Your right this rash could be due to drug reaction.,which your taking for typhoid fever.
Be sure ,it cannot be cancer,since rash as at two places.
For tingling sensation in breast and nipple ,get yourself examined by a physician to rule out cancer.
Hope this answer your question.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor